Abstract and Applied Analysis

Univalence Criteria for Two Integral Operators

Laura Filofteia Stanciu and Daniel Breaz

Full-text: Open access

Abstract

We study the univalence conditions for two integral operators to be univalent in the open unit disk. Many known univalence conditions are written to prove our main results.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 652858, 11 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495644

Digital Object Identifier
doi:10.1155/2012/652858

Mathematical Reviews number (MathSciNet)
MR2889081

Zentralblatt MATH identifier
1242.30013

Citation

Stanciu, Laura Filofteia; Breaz, Daniel. Univalence Criteria for Two Integral Operators. Abstr. Appl. Anal. 2012 (2012), Article ID 652858, 11 pages. doi:10.1155/2012/652858. https://projecteuclid.org/euclid.aaa/1355495644


Export citation

References

  • H. Silverman, “Convex and starlike criteria,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 75–79, 1999.
  • A. Baricz and B. A. Frasin, “Univalence of integral operators involving Bessel functions,” Applied Mathematics Letters, vol. 23, no. 4, pp. 371–376, 2010.
  • V. Pescar, “On the univalence of some integral operators,” General Mathematics, vol. 14, no. 2, pp. 77–84, 2006.
  • D. Blezu and R. N. Pascu, “Univalence criteria for integral operators,” Glasnik Matematički. Serija III, vol. 36, no. 2, pp. 241–245, 2001.
  • D. Breaz and N. Breaz, “Univalence conditions for certain integral operators,” Universitatis Babeş-Bolyai, Studia, Mathematica, vol. 47, no. 2, pp. 9–15, 2002.
  • V. Pescar, “A new generalization of Ahlfors's and Becker's criterion of univalence,” Malaysian Mathematical Society, Bulletin (Second Series), vol. 19, no. 2, pp. 53–54, 1996.
  • Z. Nehari, Conformal Mapping, McGraw-Hill, New York, NY, USA, 1952.